# SDR AUS20010869

- Difficulty date: July 16, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540K1A5
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 16405700
- Condition: Worn
- Location: Brake
- Component: Brake, Cleveland, 16405700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE DISCS WORN BELOW MINIMUM THICKNESS. BOTH DISCS ALSO EXHIBITED EVIDENCE OF RADIAL HEAT STRESS CRACKING.
